# SDR SWIA201743443

- Difficulty date: July 3, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 36,830 hours, 22,496 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION EXCESSIVE, N1 VIBRATION INDICATION APPROXIMATELY 2.1.  VIBRATION REDUCED BY REDUCING THRUST. SHOOK BLADES OUT. RAN ENGINE, VIBRATION REMAINED AT .2 OR LESS.
